# SDR CALA2017122104565

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 59,707 hours, 21,297 cycles
- System (JASC): 3300 · Lighting System
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 21C MISSING. TROUBLESHOT IAW WDM 33-51-21.  EMERGENCY POWER SUPPLY M1694 NOT OUTPUTING POWER ON OUTPUT 11.  IAW SSM 33-51-13 PAGE 101, REPLACED THE 5 AMP FUSE FOR PIN 13,14 ON POWER SUPPLY OPS CHECKED OK , IAW AMM 33-51-13
